Skip to Main content Skip to Navigation


...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
hal-01248283v1  Journal articles
Imene Ben LatifaJoseph Frédéric BonnansMohamed Mnif. A General Optimal Multiple Stopping Problem with an Application to Swing Options
Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2015, 33 (4), pp.715-739. ⟨10.1080/07362994.2015.1037592⟩
...
hal-00278077v1  Journal articles
Benjamin BruderOlivier BokanowskiStefania MarosoHasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩